Schedule – CCB Symposium, April 11-13, 2023 Scripps Seaside Forum, Samuel H. Scripps Auditorium (map)

TUESDAY – April 11	
Session-1 (1:00 pm-4:15 pm) - Moderator: Jose Pruneda-Paz (UC San Diego)	
01:00-01:15 Susan Golden & Corinne Peek-Asa (UC San Diego) – Welcome & Opening remarks	
01:15-01:55	Padmini Rangamani (Professor, UC San Diego) - Computational modeling of mechanically-induced perturbations to circadian clock oscillations in cells
01:55-02:35	Antony Dodd (Professor, The John Innes Centre) - Circadian gating for signal integration
02:35-02:55	Break (20 minutes)
02:55-03:35	Colleen Doherty (Associate Professor, North Carolina State University) - The plant circadian clock under stress: the effects of microgravity and climate change
03:35-04:15	Todd Chou (PhD student, Gurol Suel lab, UC San Diego) - A segmentation clock patterns cellular differentiation in a bacterial biofilm
WEDNESDAY	- April 12 (Breakfast served at 8:30 am)
Session-2 (9:00 am – 12:00 pm) – Moderators: Benjamin Smarr & Karen Tonsfeldt (UC San Diego)	
09:00-09:40	Jennifer Hurley (Researcher, Rensselaer Polytechnic Institute) - Circadian control over immunometabolic regulation in health and disease
09:40-10:20	Victoria Acosta-Rodriguez (Instructor, UT Southwestern Medical Center) - Feeding time regulates longevity benefits of calorie restriction
10:20-10:40	Break (20 minutes)
10:40-11:20	Todd Holmes (Professor, UC Irvine) - Mosquito cryptochromes confer species specific electrophysiological and behavioral responses to light that vary by time of day
11:20-12:00	Matt Kayser (Associate Professor, University of Pennsylvania) - Developmental emergence of sleep rhythms enables enduring memories
12:00-01:00	Buffet Lunch (1 hour)
Special Session (1:00 pm – 2:00 pm) – Moderator: Susan Golden (UC San Diego)	
1:00-2:00	Elizabeth Villa (Associate Professor, UC San Diego) - Opening windows into the cell: Bringing
	structure to cell biology using cryo-electron tomography
Poster Session (2:00 pm – 4:00 pm) – Samuel H. Scripps Auditorium	
THURSDAY – April 13 (Breakfast served at 8:30 am)	
Session-3 (9:00 am – 12:00 pm) – Moderator: Michael Gorman (UC San Diego)	
09:00-09:40	Mary Teruel (Associate Professor, Cornell University) - Circadian control of cell differentiation and tissue regeneration
09:40-10:20	Lauren Hablitz (Assistant Professor, University of Rochester Medical Center) - Cellular contributions to circadian regulation of the glymphatic system
10:20-10:40	Break (20 minutes)
10:40-11:20	Paula Desplats (Associate Professor, UC San Diego) - Circadian alterations in the Alzheimer's
	brain: from transcriptional rhythms to therapeutic targets
11:20-12:00	Carlos Zarate (Distinguished Investigator, National Institute of Mental Health) - The role of rapid antidepressants in sleep and circadian rhythm disruption in patients with treatment-resistant depression
12:00-01:00	Buffet Lunch (1 hour)
Session-3 (1:0	00 pm – 4:00 pm) – Moderator: Michael Lam (UC San Diego)
01:00-01:40	Atul Malhotra (Professor, UC San Diego) - Sleep disturbance and circadian misalignment in hospital
01:40-02:20	Jennifer Martin (Professor, UCLA) - Sleep disorders in women veterans
02:20-02:40	Break (20 minutes)
02:40-03:20	Philip Gehrman (Associate Professor, University of Pennsylvania) - Sleep and circadian rhythms in mood disorders
03:20-04:00	Michael Grandner (Associate Professor, University of Arizona Health Sciences) - Sleep and circadian health: Implications for population-level cardiometabolic and neuropsychiatric outcomes
Happy Hour (4:00 pm – 6:00 pm) – Ocean view lawn area, Samuel H. Scripps Auditorium	
Banquet Dinner (6:00 pm – 8:00 pm) – Moderator: Sonia Ancoli-Israel (UC San Diego)	
26:20.07:00. Phyllic 7ce / Professor, Northwestern Medicine). International circuling health clinic network	

06:30-07:00 Phyllis Zee (Professor, Northwestern Medicine) - International circadian health clinic network

Many thanks to our generous sponsors of 2023



korrus

